MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II RESURF PAT 29MM; PROSTHSIS,KNEE,PATLLOFEMOROTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR

SMITH & NEPHEW, INC. GNS II RESURF PAT 29MM; PROSTHSIS,KNEE,PATLLOFEMOROTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Catalog Number 71420574
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient primary surgery was on (b)(6) 2018.Pain is not decreasing and the range of movement was reduced.She is not able to extend or bend the knee.Patient has taken constant physical therapy but with no improvement.The doctor suggest another surgery to remove excessive scar tissue that was built up around the knee joint, but the outcome is the same, no range of motion and pain.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.A clinical assessment noted the clinical information provided is insufficient to provide a thorough medical investigation.No medical assessment is warranted at this time.This complaint will be re-evaluated if more information becomes available.Our investigation including a review of complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.A review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Without the actual product involved, our investigation of this report is inconclusive.This investigation could not verify or identify any evidence of product contribution to the reported problem.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GNS II RESURF PAT 29MM
Common Device Name
PROSTHSIS,KNEE,PATLLOFEMOROTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7708353
Report Number1020279-2018-01340
Device Sequence Number16392765
Product Code JWH
UDI-Device Identifier03596010208293
UDI-Public03596010208293
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71420574
Device Lot Number17JM10945
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer07/03/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR